# SDR BJNA970904

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE DETECT INOP.  AIRCRAFT RELEASED PER MEL 26-8 DMI NR 908 ITEM PLACARDED AND TRANSFERED TO DMI.  (M)
